# SDR ASOA2014120811850

- Difficulty date: November 19, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LOWER BULKHEAD WEB CORRODED.   REPAIRED IAW GREO 670-53-11-594.
